# SDR JJBA20211115030

- Difficulty date: November 15, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,925 hours, 27,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH UPPER EMERGENCY EXIT LIGHT INOPERATIVE ON OVERWING HATCH SIDEWALL. REMOVED LIGHT. TROUBLESHOT LIGHT AND FOUND CONNECTORS TO LIGHT TO BE NOT PROPERLY SEATED, RESEATED CONNECTORS AND REINSTALLED LIGHT. OPS CHECK SAT
